# SDR AU981243

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 65458001215
- Condition: Damaged
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) DOOR 1L SKIN PANEL HOLED DUE TO INTERFERENCE WITH THE FUSELAGE TORQUE TUBE CENTER ASSIST SPRING BOLT.  SIZE OF HOLE 6.35 MM BY 12.7 MM (0.25 INCH BY 0.5 INCH) .  CENTER ASSIST SPRING BOLT HAD BEEN INCORRECTLY INSTALLED.
